# SDR 2012FA0000692

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N111SW
- Make and model: Amd FALCON900EX
- Aircraft serial: 011
- Aircraft time: 3,885 hours, 2,135 cycles
- Engine: Garrtt TFE73160
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 4808655
- Condition: Worn
- Location: Power Lever
- Part time: 2,773 hours, 1,690 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE POWER LEVER FROZE DURING CRUISE AT 43,000 FT. ISA -10. CONTROL CABLE WORN.
